advertisement
Question
Posted by: Pk | 2010/08/30

Irratibility

HI doc, 6 months ago i started feeling this out of body experiances, went to a neurologist and all was fine,so i started seeing a Psych and he gave me cipralex 10 Daily and seroquel 25 nocte. after about 2 weeks i felt much better i also had bad anxiety and that all is gone, i went up to the Seroquel xr 50 and things slowly got alot better, im really a diffrent person than from 6 months ago,the only thing bothering me is im tired and sleepy all day and i feel very irritated feels like im thinking to much about how i feel and my brain feels iritated.. I also have OCD and had been using cilift for 4 years before i started feeling this out of body experiances and anxiety then i went to cipralex 10mg wich really helped with the anxiety, the doc says its a good sign that im feeling more tired it means that the medication is overdosing me a bit and i shoud go back to 25mg seroquel or even 50mg of the normal seroquel and not the xr. whats ur take ? when is taking cipralex the best time ? thanks alot..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Without knowing what diagnosis the psychiatrist made, I don't know whether the prescription was sensible or necessary. Presumably the Nrurologist checked that there is not Epilepsy or some similar problem.
I wonder what the shrink concluded. If he/she felt you had an anxiety or panic disorder, with maybe dissociation explaining your experiences. Cipralex is a possible treatment in that situation ( though excessively popular, currently ) ; but I don't see why one would add Seroquel.But then you reveal that you also have OCD, and perhaps other diagnoses at the time. Anyhow, your shrink should have discussed frainkly with you the diagnosios made, and why these meds were chosen.
Its good to hear that you are feeling so much better. Excellent. But as I don't know what diagnosis your shrink is treating, with what plan in mind, and I don't understand the explanation you report him giving you, I think only he could answer your questions

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/08/31

Without knowing what diagnosis the psychiatrist made, I don't know whether the prescription was sensible or necessary. Presumably the Nrurologist checked that there is not Epilepsy or some similar problem.
I wonder what the shrink concluded. If he/she felt you had an anxiety or panic disorder, with maybe dissociation explaining your experiences. Cipralex is a possible treatment in that situation ( though excessively popular, currently ) ; but I don't see why one would add Seroquel.But then you reveal that you also have OCD, and perhaps other diagnoses at the time. Anyhow, your shrink should have discussed frainkly with you the diagnosios made, and why these meds were chosen.
Its good to hear that you are feeling so much better. Excellent. But as I don't know what diagnosis your shrink is treating, with what plan in mind, and I don't understand the explanation you report him giving you, I think only he could answer your questions

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement